# SDR 95ZZZX3589

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34RE
- Make and model: Braero HS125700A
- Aircraft serial: 257022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 25UM9551K2
- Condition: Damaged
- Location: Rt Mlg
- Part time: 7,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY FOUND NICKED ON BOTH SIDES BECAUSE OF OVERTRAVEL OF THE LANDING GEAR INBD DOOR SEQUENCE VALVE MECHANISM BEING OUT OF RIG.  SUBMITTER RECOMMENDS RIGGING BE CHECKED MORE THOROUGHLY AND THIS ITEM BE INSPECTED VISUALLY FOR POSSIBLE DAMAGE.  FOUND DURING SCHEDULED REMOVAL OF FORWARD HINGE FITTINGS FOR TIME (HRS) WITH NEW.
